IJPAM: Volume 71, No. 3 (2011)
TRANSFORMS IN THE COMPLEX PLANE
Computer Science Department
Technion - Israel Institute of Technology
Haifa, 32000, ISRAEL
Abstract. In an earlier paper by the author [A. Sidi, SIAM J. Math. Anal., 16 (1985), pp. 896-906], asymptotic expansions for Mellin transforms as , with real and positive, were derived. In particular, it was shown there that, for certain classes of functions , that form asymptotic scales as , if as , then as . In this note, we show that, for two of the cases considered there, as , also when is complex and , for some and some fixed, but otherwise arbitrary, .
Received: June 5, 2011
AMS Subject Classification: 30E10, 30E15, 33C10, 41A60, 44A15
Key Words and Phrases: Mellin transforms, asymptotic expansions, modified Bessel functions
Download paper from here.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395